# SDR HEEA979097

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3452 · ATC Transponder System
- Part: Control Display
- Part number: 071119218
- Condition: Inoperative
- Location: Cockpit Xponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER IDENT BUTTON INOPERATIVE, DISPLAY UNCLEAR. PERFORMED PRELIMINARY INSPECTION.  REPLACED PHOTOCELL V101 AND IDENT BUTTON S103 AND DISPLAY LENS.  REPAIRED.  BENCH CHECK GOOD.
